| Model Number |
1012-14-040 |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Migration (4003)
| Health Effect - Clinical Codes |
Fall (1848); Inadequate Osseointegration (2646)
| Date of Event |
08/12/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address loosening of the stem at the bone to implant interface.The stem was also subsided.Patient had a fall which may have contributed to the loosening.Doi: (b)(6) 2012.Dor: (b)(6) 2021.Affected side: right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.